# SDR HYIA20151223001

- Difficulty date: December 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: C4020404
- Aircraft time: 31,851 hours, 28,673 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BURNING SMELL ON DESCENT, NO SMOKE, BUT WAS UNABLE TO IDENTIFY THE SOURCE.  INSPECTED WIRING ON INSTRUMENT PANEL, SIDE CONSOLE & CO-PILOT CONSOLE.  NO EVIDENCE OF BURNING FOUND AT THIS TIME.
